# SDR ASAA2018122087477

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,610 hours, 11,905 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AUTO FAIL AMBER LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED AUTO FAIL LIGHT "ON" FAULT ISOLATION REF B737-800 FIM 21-31 TASK 827, C/W ETOPS GROUND SYSTEM OPERATIONAL VERIFICATION PERFORMED ON BOTH #1 & 2 CONTROLLERS, NO FAULTS NOTED.
